# SDR UALA2011051002313

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 40,628 hours, 16,664 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 189
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-CTL ELAC2 PITCH FAULT OCCURRED INFLIGHT.  REPLACED NR 2 ELAC, ACP'D ELAC TEST AND CAT III CHECK, NO FAULTS.  F-CTL ELAC2 PITCH FAULT OCCURRED INFLIGHT IN CLB 4 DEGREE ABRUPT PITCHUP THRU FL340. THS ACT MAKING BEARING NOISE.  REPLACED THS ACT, OP AND LEAK CHECKS OKAY.
